Dealing with bone loss / demineralization and reduced blood circulation

Hi, guys.

I’ve been wondering if my joint popping noises and extremely slight pains on my arms/legs and joints can be the beginning signs of bone loss or demineralization.

I need to schedule something with a doctor to get a diagnosis, but what can I do in the meantime while I wait?
I’m getting about 30-60 mins of sunlight whenever I can for Vitamin D.
I eat broccoli for Vitamin K.
I eat yogurt for Calcium.
I don’t take supplements, because they make me feel worse.
The last bloodtest taken a month ago showed slightly elevated blood calcium levels. My PCP thinks this is due to dehydration, but I don’t think that’s true. I did have diarrhea during the time I took the bloodtest, so I can see why the doctor made the misdiagnosis.

Am I missing anything? I don’t think the pains and noises have gotten worse in the past month, but maybe it’s progressing very slowly that I’m not noticing it. The pain comes the day after I do even a moderate amount of exercise, but goes away after a day or 2 of rest.

Also, for the past 6 weeks, I’ve noticed that my legs and arms fall asleep far more than normal, and this is probably due to poor blood circulation. I’m not sure what’s causing this, but does anyone have any advice?

Same here.

I’ve a history of weak joints, but I’ve been experiencing worsening hip pain like never before and now clicking for the past few months 2 years into fin withdrawal. The pain is aggravated from just walking. I get knee pain from just doing body weight squats or cycling. I have an extremely messed up circadian rhythm so that’s probably a significant factor. Because I rarely get any sun light at all I supplement with 4000 IU D3 every day w/ magnesium.

I also have some muscle wasting and muscle stiffness.

I used to experience my legs falling asleep a lot when sitting or using the bathroom, but that has eventually subsided with time.

My main symptom is insomnia so sleep deprivation/poor sleep plays a big part in it.

I eat broccoli every day as well.
Not sure about any safe things to take for the joint pain. Don’t want to mess with hormones as I can’t get my blood tested due to covid.

Darn. Sorry to hear that.
How long were you on fin?

I took just one pill. :upside_down_face:

That’s scary.
I feel that I may be you 2 years from now.
I hope you find a solution, friend.

Did any of your symptoms improve since you ceashes?

Oh, definitely most symptoms have subsided with time except for the insomnia, muscle stiffness/wasting, and joint pain. I haven’t done any serious weight lifting due to the serious joint pain so I can’t say whether or not I’m able to build muscle like pre-fin.

Stress intolerance is also another symptom that we all have imo. Any kind of traumatic event whether emotional or physical can set us back or make us worse temporarily or indefinitely. It’s vital to have good stress management, mental fortitude, and daily mind-body practice to create a robust bulwark against stress.

Non-pharmaceutical interventions are definitely unappreciated and overlooked here, i.e. social interaction. Subjective social isolation is linked to shorter and poorer/broken sleep. We’re seeing that with the covid lockdown which has created an unprecedented health obstacle to both the healthy and especially the chronically ill.

Glad to hear some symptoms got better.
I’m going through a rough 3rd crash right now. Having trouble falling asleep.

I took 5000 iu vitamin D today, and I felt my heart rate increase with palpitations. There was also some pressure on my chest around the heart area that subsided. I think this means I have too much vitamin D, so what could my issue be? Why are my joints hurting?

If anyone has a theory why my joints are hurting, I would really appreciate it.

1 Like

If you can i would get your vitamin d levels taken before supplementing to be sure. That’s a hard sup to take and get right. Theres more than likely something else going on that it is not allowing you to take it. Probably, gut, inflammation, nerve response or autoimmune etc. Any healthy person can eat vitamin d like candy with not much to worry about. I have found that when my digestion is doing better I can handle supps better including vitamin d. When I am able to take it the benefits are quite outstanding. Better mood sleep , cognition.

Right. I have another blood test coming up soon. I’m able to get sunlight for 30-60 minutes with no new symptoms, so it’s likely due to my digestion issues.

How did you fix your digestive issues?

There’s no easy answer for that. Whatever you’re comfortable living with there’s an option for. Cutting out reactive foods is the best for me, which is mostly junk food which isnt so hard to do. But I still have issues(ibs)because I’m not willing to give it all up(gluten , dairy, fruit), but at times they are managed or the symptoms are milder.

Hi. I recall that I had elevated calcium levels in my blood. 10.4 (Upper range is 10.3).
I’m suspecting I might have a vitamin D issue (Maybe hypercalcemia). I was taking 5000 iu daily from Dec - Mar and went to Florida (Got plenty of sunlight) recently. I was also getting tons of sunlight every single day.

I will avoid getting sunlight and stop all supplements immediately. I have a bloodtest on 6/3, so hopefully the results will give me more answers.

Something I’m worried about is if the bloodtest shows vitamin d deficiency. Then am I screwed?

I wouldn’t jump the gun and say you’re screwed my friend.

I think nearly half of all Americans are VitD deficient.

I also recently found out I’m deficient, and have begun supplementing.

If anything I like to think proper supplementation should improve some of your symptoms. At least that’s what I’m hoping for.

Does your body show any heightened inflamation markers? I’m diagnosed with colitis and one of the symptoms is lower back pain & joint pain. I don’t particularly have either, but I’ve noticed an increase in my joints popping recently.

I’m hoping I can stop the popping as well by supplementing with VitD and reducing my malabsorption by treating my colitis.

However, I would caution before you take my path and diagnosis. I actually had a colonoscopy where a gastroenterologist confirmed ulcers and inflammation in my colon.

I’m definitely sure vitamin d supplementation gave me heart palpitations and bone pain. I think it is an aromatase inhibitor. I’m thinking that I have some estrogen issue.

I’m not an expert on hormonal stuff my man. I’m not aware of VitD being an Aromase Inhibitor, but I could be wrong. However, it is a very essential vitamin that facilitates many bodily functions.

A couple of quick search results shows they’ve considered VitD as a treatment for Aromase-Inhibitor Induced Musculoskeletal Issues.

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4093343/

How long were you supplementing with VitD before you had symptoms? Was there anything else in your supplement? Mine, for example, has Vitamin K2 (MK-4 and MK-7) which is supposed to help guide the excess VitD in the proper places like your bones and teeth (AFAIK! I’m learning this shit freshly new just as you are)

I’m not sure if VitD supplementation can cause heart palpitations, but then again anything is possible. When you say palpitations, do you mean like your heart was skipping a beat or it was beating fast or that you could feel your heartbeat more easily than before.

I believe your best bet is to

  1. Stay calm as possible and try not to pay so much attention to your daily symptoms. Unless something REALLY tangible is happening

  2. See actual doctors and do more testing to get a better understanding of if you have any other imbalances or deficiencies in your system.

I could feel my heartbeat.

I also have elevated blood calcium levels, so I think that may have caused the heart palpitations.

Prior to taking fin, I took 5000iu daily for 3 months. Post fin, I sunbathe daily.

I don’t think feeling your heart beat, as uncomfortable it is, is a legitimate symptom most doctors worry about.

I believe arrhythmia and tachycardia (fast) and brachycardia (slow heartrate) are usually what’s concerning.

i think you need to give yourself more time. most important thing you can do is get good sleep, and get some moderate exercise if you can handle it.

I would also highly recommend speaking to a cognitive behavioral therapist. this helped me a lot.

Right, but I’m suspecting it has to do with my high blood calcium levels. After taking that supplement, I needed to urinate a lot more than normal, which probably means my kidneys were working hard to remove the calcium in my blod.
I’m also suspecting that I have osteoporosis and/or osteoarthritis.
I need to see a rheumatologist ASAP.

You have only slightly elevated calcium levels. Ive had it too but overanalyzing your blood results with the help of wikipedia will not take you anywhere. I see this all the time “this happens. Then x will increase and y will downregulate”. In 99 percent of the cases its probably wrong even if one is 100 percent convinced. No idea to speculate. Somtimes its necessary to listen at the doctors

1 Like